Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Finite rank singular perturbations and distributions with discontinuous test functions
Department of Mathematics, Stockholm University.
Luleå tekniska universitet.
1998 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 126, no 6, p. 1673-1683Article in journal (Refereed) Published
Abstract [en]

Point interactions for the n-th derivative operator in one dimension are investigated. Every such perturbed operator coincides with a selfadjoint extension of the n-th derivative operator restricted to the set of functions vanishing in a neighborhood of the singular point. It is proven that the selfadjoint extensions can be described by the planes in the space of boundary values which are Lagrangian with respect to the symplectic form determined by the adjoint operator. A distribution theory with discontinuous test functions is developed in order to determine the selfadjoint operator corresponding to the formal expression L = (id/dx)n + ∑l,m=0n-1clmδ (m)(·)δ(l), c/m = ̄cml, representing a finite rank perturbation of the n-th derivative operator with the support at the origin

Place, publisher, year, edition, pages
1998. Vol. 126, no 6, p. 1673-1683
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7289DOI: 10.1090/S0002-9939-98-04291-9ISI: 000073792900013Local ID: 5a2347a0-1d34-11de-aa3f-000ea68e967bOAI: oai:DiVA.org:ltu-7289DiVA, id: diva2:980178
Note
Godkänd; 1998; 20090330 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text
In the same journal
Proceedings of the American Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 0 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf